Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorDaners, Danieldc.contributor.author
Date of accession2019-09-12T12:22:26Zdc.date.accessioned
Available in OPARU since2019-09-12T12:22:26Zdc.date.available
Date of first publication2002dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordUniform convergencedc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHElliptic spacedc.subject.lcsh
LCSHParabolic operatorsdc.subject.lcsh
TitleUniform convergence for elliptic problems on varying domainsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2002source.volume
Source - Issue7source.issue
Source - Year2002source.year
Source - From page7source.fromPage
Source - To page34source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record